MathSciNet Relay Station
MathSciNet bibliographic data
MR935533 (89j:58108) 58F18 (22E15)
Hoke, Harry F., III Lie groups that are closed at infinity. Trans. Amer. Math. Soc. 313 (1989), no. 2, 721–735.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement